# SDR DLM88020217

- Difficulty date: February 21, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- Aircraft time: 41,709 hours, 35,118 cycles
- System (JASC): 2420 · AC Generation System
- Part: Transformer
- Part number: 3101363901
- Part serial: 4076
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

STALL IND FAILURE ILLUMINATED ON AOP, RT ENG OIL PRESSURE, HYDRAULIC QTY AND RT FLAP IND LOST SIGNAL.  REPLACED POWER TRANSFORMER.
